RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 156, Number 2, Pages 270–281 (Mi tmf6246)  

This article is cited in 1 scientific paper (total in 1 paper)

Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields

A. B. Pimenov, K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: We use the higher covariant derivative regularization to investigate a new identity for Green's functions. It relates certain coefficients of the matter superfield vertex function for which one of the external matter legs is not chiral. Calculations in the first nontrivial order (for the two-loop vertex function) demonstrate that the new identity also holds in the non-Abelian Yang–Mills theory with matter fields. We demonstrate that the new identity follows because the three-loop integrals determining the Gell-Mann–Low function are integrals of total derivatives.

Keywords: supersymmetry, higher covariant derivative, Feynman diagram, Slavnov–Taylor identities

DOI: https://doi.org/10.4213/tmf6246

Full text: PDF file (501 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 156:2, 1199–1208

Bibliographic databases:

Received: 29.08.2007

Citation: A. B. Pimenov, K. V. Stepanyantz, “Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields”, TMF, 156:2 (2008), 270–281; Theoret. and Math. Phys., 156:2 (2008), 1199–1208

Citation in format AMSBIB
\Bibitem{PimSte08}
\by A.~B.~Pimenov, K.~V.~Stepanyantz
\paper Verifying a~new identity for Green's functions of the~$N=1$ supersymmetric non-Abelian Yang--Mills theory with matter fields
\jour TMF
\yr 2008
\vol 156
\issue 2
\pages 270--281
\mathnet{http://mi.mathnet.ru/tmf6246}
\crossref{https://doi.org/10.4213/tmf6246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2490254}
\zmath{https://zbmath.org/?q=an:1151.81365}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...156.1199P}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 156
\issue 2
\pages 1199--1208
\crossref{https://doi.org/10.1007/s11232-008-0089-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259085400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51549083092}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6246
  • https://doi.org/10.4213/tmf6246
  • http://mi.mathnet.ru/eng/tmf/v156/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stepanyantz K.V., Shevtsova E.S., “A new relation restricting the Green functions of $N=1$ supersymmetric electrodynamics”, Moscow University Physics Bulletin, 64:3 (2009), 250–254  crossref  adsnasa  isi  elib  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:320
    Full text:104
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019